MathSciNet Relay Station
MathSciNet bibliographic data
MR519008 (80d:47067) 47D15 (47B05)
Abatzoglou, Theagenis J. Norm derivatives on spaces of operators. Math. Ann. 239 (1979), no. 2, 129–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement